Paracetamol 125mg Suppositories
For the treatment of fever, mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease the pain of sore throats and earache.
Secure Payment with Realex
Trusted Án Post Delivery
Return If Not Satisfied
Paracetamol Suppositories contain a medicine called paracetamol. Paracetamol is one of a group of medicines called pain-killers (analgesics). They are used by children who find it difficult to take paracetamol as tablets or syrup
- Type of Product
Age 3-12 months: One suppository can be inserted into the rectum every 4-6 hours. Max 4 in 24 hours.
Each suppository contains 125 mg of paracetamol, Macrogol 400, Gelatin, Glycerol, Water-purified, Macrogol 8000, Titanium dioxide, Methyl hydroxybenzoate, Vanillin, Propyl hydroxyl benzoate.